[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.167.137. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1980

Coumarin Necrosis

Author Affiliations

From the Department of Dermatology, Temple Skin and Cancer Hospital (Dr Schleicher), and the Department of Pharmacy, Temple University Hospital (Mr Fricker), Philadelphia.

Arch Dermatol. 1980;116(4):444-445. doi:10.1001/archderm.1980.01640280080026
Abstract

† Necrosis of the skin developed soon after the initiation of coumarin therapy in an elderly woman. Inadvertent rechallenge resulted in similar lesions. Coumarin necrosis is a poorly understood phenomenon unlikely to respond to therapy. Fortunately, its incidence is quite rare, considering the widespread use of this anticoagulant.

(Arch Dermatol 116:444-445, 1880)

×